Bullous hemorrhagic dermatosis
Bullous hemorrhagic dermatosis is distinct from heparin necrosis, wherein the subcutaneous administration of heparin can induce a hypercoagulable state, resulting in intravascular thrombosis, infarction, and resultant skin necrosis that may require surgical debridement. Similarly, patients who are started on loading doses of warfarin (Coumadin) may develop a transient hypercoagulable state. This may cause thrombosis of small cutaneous vessels leading to infarction and subsequent necrosis of the skin. If extensive, warfarin necrosis may be fatal.
L13.8 – Other specified bullous disorders
402750008 – Bullous dermatosis precipitated by drug treatment
- Coumadin necrosis
- Heparin necrosis
- Porphyria cutanea tarda
- Atypical bullous pemphigoid
- Acquired bullous epidermolysis
- Drug-induced / drug-related bullae – Associated with medications such as furosemide, aminocaproic acid, and phenylbutazone; also associated with conditions such as vasculitis, necrosis from cutaneous capillary thrombosis with disseminated intravascular coagulation, and capillary fragility.
- Angiokeratomas (see angiokeratoma circumscriptum)
- Sites treated with liquid nitrogen, particularly on the dorsa of the hands
- Spider bites